# SDR 2003UALA00983

- Difficulty date: December 24, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 40,024 hours, 28,082 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 178 VERTICAL WEB AT RBL 5.7 HAS TOOLING MARKS IN UPPER SECTION.  MAJOR REPAIR ACCOMPLISHED.  REPLACED WEB.
